| Model Number |
AS480 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Incorrect, Inadequate or Imprecise Result or Readings (1535); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This malfunction may potentially impact staining performance.No erroneous staining result was reported by the customer in connection with this incident.No patient or user harm was indicated.A1-a6: patient information has not been provided by the user.
Event or Problem Description
The italy customer reported they are having random problems with hematoxylin not staining on the whole side (upper part of 1 slide not stained).The customer notes it's not clear if the dab also did not work or was just negative.The customer had another run with 1 slide which was not stained at all.When the customer repeats the runs everything works appropriately.The field service engineer (fse) serviced the instrument and found air bubbles in the syringe and noted the instrument and slide rack are level.The fse removed the air bubbles from the syringe and replaced the aspiration and dispense check valve which resolved this malfunction.The instrument is fully operational, within specification, and ready for use.Diagnostics were not altered.There was no direct or indirect patient harm or user harm reported.